# SDR ABXA060291

- Difficulty date: November 13, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 62,833 hours, 58,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTTERIES IN EMERGENCY EXIT BATTERY PACK.  OPS CHECKED GOOD IAW DC9 MM 33-53-00-8-0001.
